Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Fundamental systems of formal modular seminvariants [semi-invariants] of the binary cubic


Author: W. L. G. Williams
Journal: Trans. Amer. Math. Soc. 22 (1921), 56-79
MSC: Primary 11E76; Secondary 14H45
MathSciNet review: 1501159
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E76, 14H45

Retrieve articles in all journals with MSC: 11E76, 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1921-1501159-X
PII: S 0002-9947(1921)1501159-X
Article copyright: © Copyright 1921 American Mathematical Society